It's been a week and still no relief.The docter took me offy Percocet 10mg's and put me on this patch. Saying it works wonders, but still no relief. I called my docters office and the nurse is trying to get the doc to give me some breakthrough meds sent to pharmacy. Was this the right thing to do? Or is there something else I can do, since the ER doesn't help chronic pain?
20 Nov 2012
The doctor should have given you something for breakthrough pain.
You can't do much else but contact your doc. I know what you mean about ers. He started you on the highest dose. It does seem to work wonders for most, but if its not going to help you, he'll have to try something else. Do you see a pain management dr? Its time to change your patch who knows maybe the second week will be better. I don't have any personal experience with it so I don't know how long it takes but I would think by the end of the first week you should be feeling it.
20 Nov 2012
I use Butrans 20 mg patches, but have to use something for breakthrough pain also. The patch helps with some of the consistent pain I have all the time from my arthritis and bone spurs. Getting up in the morning used to be a particular version of h*ll. The patches have helped make that better. But it does little to help the pain that sparks after I'm up, moving and irritating the joints where the spurs and arthritis are most prevalent. Fortunately my Dr understands that you have to move, live your life, get stuff done, whether you hurt or not. I can't spend my life sitting on a silk pillow waiting for someone to wait on me. Knowing my luck, I'd slide off after wasting away in hunger!
Seriously though, if your Dr doesn't want to do breakthrough meds, there are other patches that you can try that might work better for you. Best of luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... withdrawals are so severe that I am having to take some percocet per my doctors orders to deal with life. When can I expect for the withdrawals ...
4 answers • 13 Feb 2011
what can I do to make them last longer.. Or convince my doctor this is what is going on ... it is depressing..and PAINFUL..Thanks for any advice
3 answers • 19 Jun 2013